Optimal control of econometric models with autocorrelated disturbance terms

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Pagan, Adrian en_US
dc.contributor.editor en_US
dc.date.accessioned 2011-02-07T06:25:47Z
dc.date.available 2011-02-07T06:25:47Z
dc.date.issued 1975 en_US
dc.identifier 2009003267 en_US
dc.identifier.citation Pagan Adrian 1975, 'Optimal control of econometric models with autocorrelated disturbance terms', Wiley-Blackwell, vol. 16, no. 1, pp. 258-263. en_US
dc.identifier.issn 0020-6598 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/13893
dc.description.abstract NA en_US
dc.language en_US
dc.publisher Wiley-Blackwell en_US
dc.title Optimal control of econometric models with autocorrelated disturbance terms en_US
dc.parent International Economic Review en_US
dc.journal.volume 16 en_US
dc.journal.number 1 en_US
dc.publocation USA en_US
dc.identifier.startpage 258 en_US
dc.identifier.endpage 263 en_US
dc.cauo.name BUS.School of Finance and Economics en_US
dc.conference Verified OK en_US
dc.for 140300 en_US
dc.personcode 100844 en_US
dc.percentage 100 en_US
dc.classification.name Econometrics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords NA en_US
dc.staffid en_US
dc.staffid 100844 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record